`a`

Dynamic boundary conditions as limit of singularly perturbed parabolic problems

Pages: 737 - 746, Issue Special, September 2011

 Abstract        Full Text (305.0K)              

Ángela Jiménez-Casas - Grupo de Dinámica No Lineal. Universidad Pontificia Comillas de Madrid, C/Alberto Agulilera 23, 28015 Madrid, Spain (email)
Aníbal Rodríguez-Bernal - Departamento de Matemática Aplicada, Universidad Complutense de Madrid, Madrid 28040, Spain (email)

Abstract: We obtain dynamic boundary conditions as a limit of parabolic problems with null flux where the time derivative concentrates near the boundary.

Keywords:  Dynamic boundary conditions, concentrating integrals, parabolic problems, flux null
Mathematics Subject Classification:  Primary: 35K20; Secondary:35B25

Received: July 2010;      Revised: March 2011;      Published: October 2011.